MathSciNet Relay Station
MathSciNet bibliographic data
MR743179 (85m:58099) 58F07 (70H05)
Thompson, Gerard Darboux's problem of quadratic integrals. J. Phys. A 17 (1984), no. 5, 985–988.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement